Грибекс Колд&Флу 200/30/4 мг, 24 таблетки

23571
Contact us for a price
Out of stock

Supplier Availability: Yes
We do not have the goods in stock, but you can wait.

ID товара: 30582

Действующее веществохлорфенирамин малеат, псевдоэфедрин HCL, ибупрофен Действующее вещество ENGChlorpheniramine Maleate, Pseudoephedrine HCL, Ibuprofen Наименование ENGGRİBEX COLD&FLU 200MG/30MG/4MG, 24 FT
  • View all variations as list
Бренд:
Турция
Действующее вещество ENG:
Chlorpheniramine Maleate, Pseudoephedrine HCL, Ibuprofen
Наименование ENG:
GRİBEX COLD&FLU 200MG/30MG/4MG, 24 FT
Multimedia
Video playback:

No reviews found

Possibly you may be interested
  • Bestsellers
  • Most Popular
  • Recently Viewed